# SDR CM2R

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: General aviation
- Aircraft: N3367
- Make and model: Beech 95-C55
- Aircraft serial: TE146
- Aircraft time: 8,335 hours
- Engine: Cont IO520C
- Engine time: 1,180 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Separator
- Part number: 963800295
- Condition: Obstructed
- Location: Eng Air Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD ENGINE SEPARATOR WAS CRACKED.  ORDERED NEW PART.  INSPECTED NEW PART AND COULD NOT BLOW THROUGH IT.  THE AIR OUTLET TUBE WAS BLOCKED INTERNALLY.  NEW OUT OF BOX FAILURE.  IF THIS UNIT WAS INSTALLED ON THE ENGINE IT WOULD HAVE PRESSURIZED THE CASE AND LEAD TO POSSIBLE ENGINE FAILURE DUE TO ENGINE OIL LOSS.
